Access count of this item: 76

Files in This Item:
File Description SizeFormat 
1126-11.pdf205.71 kBAdobe PDFView/Open
Title: 関数空間と${\rm k}_\mathbb{R}$-property (空間論及び幾何学的トポロジーの研究 )
Authors: 森下, 和彦  KAKEN_name
坂本, 恵美  KAKEN_name
Author's alias: Morishita, Kazuhiko
Sakamoto, Megumi
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 88
End page: 90
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.